Publication
Title
Chirality and the isotopy classification of skew lines in projective 3-space
Author
Language
English
Source (journal)
Advances in mathematics. - New York, N.Y.
Publication
New York, N.Y. : 1994
ISSN
0001-8708
Volume/pages
103:1(1994), p. 1-106
ISI
A1994MU99200001
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 23.09.2009
Last edited 02.10.2017
To cite this reference